# SDR SWIA202266461

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 46,101 hours, 29,695 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SEAT 6&7 CD CEILING LIGHT NOT WORKING AND HAS A BURNING SMELL WITHIN ITÂ€™S AREA.   (FLIGHT #3202 FILED CLOSED)   REMOVED AND REPLACED CEILING LIGHT BULBS AT ROW 6/7 CD IN REFERENCE TO CRJ AMM 33-21-01. OPS CHECK GOOD AT THIS TIME. NO BURNING SMELL NOTICED NOR FOUND AT THIS TIME.
